# SDR SWAA2013071118123

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 55,522 hours, 44,736 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2817830
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG INBD DOOR DELAMINATED ON LE.  R&R RT MLG INBD STRUT DOOR IAW AMM.
